Title: The Howe-Moore property for real and p-adic groups
Authors: Cluckers, Raf
de Cornulier, Y. ×
Louvet, N.
Tessera, R.
Valette, A. #
Issue Date: 2011
Publisher: Societates Mathematicae
Series Title: Mathematica Scandinavica vol:109 issue:2 pages:201-224
ISSN: 0025-5521
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science